# SDR R61A2020111800775

- Difficulty date: October 31, 2020
- Submitted: November 18, 2020
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 43,976 hours, 27,511 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17007311001
- Condition: Corroded
- Location: Frames 19-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND CORROSION ON SHEAR WEB BETWEEN FR 19-20 LT SIDE BEHIND L1 DOOR.  AAR MX REPLACED SHEAR WEB (PN 170-07311-001) BETWEEN FR 19-20 LT SIDE BEHIND L1 DOOR, IAW EMB SRM 51-43-02, SRM 51-41-02.  FOR DETAILS OF WORK PERFORMED SEE AAR NRC NR 4500797-2000-0084.  A/C REMAINS IN YQG FOR COMPLETION.
